MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 101368-67A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On july 23rd 2020, senseonics was made aware of an adverse event where physician was unable to remove the sensor in the first attempt made.
 
Additional Manufacturer Narrative
Follow up on the sensor removal status was not possible due to non-response from the user.The high rate of inability to remove sensor is being addressed under corrective and preventive action.No further investigation was found necessary.H6 result code updated to 3221.H6 conclusion code updated to 67.
 
Additional Manufacturer Narrative
The sensor was successfully removed during the second removal attempt.The high rate of inability to remove sensor is being addressed under corrective and preventive action.No further investigation was found necessary.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown, md
MDR Report Key10440436
Report Number3009862700-2020-00464
Device Sequence Number3974668
Product Code QCD
UDI-Device Identifier00817491021410
UDI-Public00817491021410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/24/2019
Device Model Number101368-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP05150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer07/23/2020
07/23/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date09/02/2020
10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR